# SDR SWIA200921845

- Difficulty date: February 27, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 7813
- Aircraft time: 30,180 hours, 40,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGERS IN AREA UNDER FORWARD PASSENGER DOOR ACTUATOR CORRODED.  REPAIRED PER SRM.
